Search results
Results From The WOW.Com Content Network
The logo of the SMF The Maison de la SMF in Luminy, Marseille, France. The Société Mathématique de France (SMF) is the main professional society of French mathematicians. The society was founded in 1872 by Émile Lemoine and is one of the oldest mathematical societies in existence.
Atrium in the main building at the Centre International de Rencontres Mathématiques in Luminy, Marseille, France. The Centre International de Rencontres Mathématiques (CIRM) is a mathematics research institute associated with the Centre National de la Recherche Scientifique (CNRS) and the Société Mathématique de France (SMF). It is located ...
Bulletin de la Société Mathématique de France is a mathematics journal published quarterly by Société Mathématique de France. Founded in 1873, the journal publishes articles on mathematics. It publishes articles in French and English. The journal is indexed by Mathematical Reviews and Zentralblatt MATH.
Évariste Galois (/ ɡ æ l ˈ w ɑː /; [1] French: [evaʁist ɡalwa]; 25 October 1811 – 31 May 1832) was a French mathematician and political activist. While still in his teens, he was able to determine a necessary and sufficient condition for a polynomial to be solvable by radicals, thereby solving a problem that had been open for 350 years.
W. A. Benjamin, Inc. continued to publish the proceedings for three more years, 1965/66 through 1967/68. Springer-Verlag published 1968/69 through 1980/81 as part of its Lecture Notes in Mathematics series. 1981/82 to date are published by the Société Mathématique de France as part of Astérisque. [1]
Journal de mathématiques pures et appliquées: 171– 216. 1893. Sur la distribution des zéros de la fonction () et ses conséquences arithmétiques, Bulletin de la Société Mathématique de France, Vol. 24, 1896, pp. 199–220 Online; Hadamard, Jacques (2003) [1923].
Annales de la Société Polonaise de Mathématique. 5. 1926. "Les systèmes d'équations aux dérivées partielles" (PDF). Mémorial des Sciences Mathématiques. 21: 1– 55. 1927. Janet, Maurice (1929). "Les systèmes comprenant autant d'équations aux dérivées partielles que de fonctions inconnues. Caractéristiques singulières des ...
Astérisque is a mathematical journal published by Société Mathématique de France and founded in 1973. It publishes mathematical monographs, conference reports, and the annual report of the Séminaire Nicolas Bourbaki.